diflucan how to take

Home » IL-2 » Hobbit Foot Syndrome

Hobbit Foot Syndrome

Posted by on March 7, 2010 in IL-2, My Health Updates - 1 Comment

I have hobbit’s feet. Without the fur. As my blood pressure dropped to increasingly dangerous levels, the medical team pumped me with proportionately increasing amounts of fluids and meds to counter the drop. Since the side effects took hold much earlier and with more severity this round, I faced a lot more fluid. This resulted in my hands pumping up like meaty stumps, the knuckles vanished, and my feet and ankles disappearing into a general loggish lump of clay. Back home now, my hands have deflated some but my feet are stretched and bruised and shiny due to the peeling and scaling.

I am guzzling water and juice and ginger ale at record speeds, as I am unusually dehydrated. My chemical burn this time around was quite different than before. Last time I turned bright red quickly, but didn’t feel and pain or itching until I got home. This time, it was painful. From the start. Still is. I put aloe on and on certain patches of my legs and arms the skin turned downright purple. And, holy cow, the stinging. I am on an even larger pharmacological buffet, with the little pill bottles taking up half my counter space in the bathroom. I brought them all home in a plastic bag looking like the spoils of a night out on Halloween.

Still, I can’t tell you how good it is to be home. I’m a little hazy from the drugs, but I am so glad to have a respite from needles and IV lines and pills in little plastic cups delivered in the middle of the night when you’ve just finally managed to dose off. Best of all I am back with my family, Dena and my two little girls as well our extended family, for which I am grateful (and spoiled); they have made my homecoming so much easier. Sleep calls.

  • Pam Hendicks

    Chris and Dena, our prayers are being answered. Keep the faith. Love, Pam Hendricks

© 2017 The Kidney Cancer Chronicles. All rights reserved. Icons by Komodo Media.